I am on LDN 4.5 mg for the past 4 1/2 weeks. Was on 3.0 for 4 weeks prior. I've always experienced charley horses in my left calf. They had subsided after being on LDN for 7 weeks. This morning I woke up with charley horse in left calf 3 different times. Also had one a few mornings ago. Do you think I should go back down to 3.0? I'm also experiencing fatigue since starting LDN. Is this a common symptom? Any insight is appreciated.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...